Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 299, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Nov 5, 2005, 6:11 PM CST for Miller County, Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2005, 6:11 PM CST (00:11 UTC)
- Expired
- Nov 5, 2005, 6:59 PM CST
- In force
- 48 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Miller County, MO
The radar
The Springfield radar (KSGF), 139 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 6:30 PM CST | HAIL 1 | Eldon, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 3:50 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1504 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 060010
SVRSGF
MOC131-060115-
/O.NEW.KSGF.SV.W.0299.051106T0011Z-051106T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CST SAT NOV 5 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN MISSOURI.
* UNTIL 715 PM CST.
* AT 608 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF CAMDENTON...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
6 MILES SOUTHEAST OF LAKELAND BY 620 PM CST.
NEAR TUSCUMBIA BY 630 PM CST.
NEAR ST. ELIZABETH BY 640 PM CST.
THE TOWNS OF KAISER...LAKEVIEW...BAGNELL...BRUMLEY...ULMAN...MARYS
HOME AND SAINT ELIZABETH ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING
FOR MISSOURI.
LAT...LON 3816 9261 3817 9264 3842 9261 3842 9261
3841 9242 3834 9242 3831 9239 3832 9221
3816 9221 3807 9247 3806 9256
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 060023
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CST SAT NOV 5 2005
MOC131-060115-
/O.CON.KSGF.SV.W.0299.000000T0000Z-051106T0115Z/
MILLER MO-
623 PM CST SAT NOV 5 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MILLER COUNTY
UNTIL 715 PM CST...
AT 618 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OSAGE BEACH...AND MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR TUSCUMBIA BY 630 PM CST.
NEAR ST. ELIZABETH BY 640 PM CST.
THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL AND 60 MPH
WIND GUSTS.
THE TOWNS OF BAGNELL...LAKEVIEW...ULMAN...MARYS HOME AND SAINT
ELIZABETH ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3816 9261 3817 9264 3842 9261 3842 9261
3841 9242 3834 9242 3831 9239 3832 9221
3816 9221 3807 9247 3806 9256
$$
CRAMER000
WWUS53 KSGF 060035
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CST SAT NOV 5 2005
MOC131-060115-
/O.CON.KSGF.SV.W.0299.000000T0000Z-051106T0115Z/
MILLER MO-
635 PM CST SAT NOV 5 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MILLER COUNTY
UNTIL 715 PM CST...
AT 633 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TUSCUMBIA...OR 12 MILES EAST OF OSAGE BEACH...AND MOVING
EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR ST. ELIZABETH BY 645 PM CST.
THE TOWNS OF ULMAN AND SAINT ELIZABETH ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3812 9254 3832 9249 3833 9238 3832 9221
3807 9221 3806 9247
$$
CRAMER000
WWUS53 KSGF 060059
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 PM CST SAT NOV 5 2005
MOC131-060109-
/O.CAN.KSGF.SV.W.0299.000000T0000Z-051106T0115Z/
MILLER MO-
659 PM CST SAT NOV 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR MILLER COUNTY HAS BEEN
CANCELLED...
AT 658 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.
LAT...LON 3812 9254 3832 9249 3833 9238 3832 9221
3807 9221 3806 9247
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 4:52 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Nov 5, 4:52 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 452 PM CST SAT NOV 5 2005 .DISCUSSION... MAIN CONCERNS ARE THUNDERSTORM CHANCES THROUGH THIS EVENING AND FLUCTUATING TEMPERATURES IN LATER PERIODS. COLD FRONT HAS ONLY INCHED SOUTHWARD SINCE YESTERDAY..EXTENDING FROM WEST CENTRAL IL...TO JUST SOUTH OF KANSAS CITY INTO SOUTHEAST KANSAS. MODIFIED GULF AIR REMAINS IN PLACE OVER THE REGION WITH DEWPOINTS FROM THE MID 50S TO AROUND 60 DEG F. 18Z RAWINSONDE FROM KSGF INDICATES A STRONGER THAN EXPECTED CAP...ABOUT 5 DEG C FROM 850MB TO 800 MB. THIS IS MUCH STRONGER THAN THE NAM...AND EVEN SLIGHTLY STRONGER THAN WHAT THE GFS INDICATED FROM THE 12Z RUN. MECHANISMS THAT MAY POSSIBLY BREAK THE CAP WILL BE INCREASINGLY STRONG FORCING ALONG THE SURFACE FRONT...AND LIFT/COOLING/FORCING WITH A QUICKLY APPROACHING VIGOROUS SHORTWAVE...NOW MOVING INTO WESTERN KS. HONESTLY...HAVING A TOUGH TIME SIZING UP WHETHER THE CAP WILL BE OVERCOME...BUT COOLING ABOVE THE CAP SHOULD COMMENCE BEFORE 00Z AND BECOME FAIRLY SUBSTANTIAL AFTER 00Z AS THE FRONT IS MOVING THROUGH THE EASTERN MO OZARKS. CAP ALSO MAY BE ABOUT 2 DEG C WEAKER OVER THE EASTERN CWA (USING THE GFS AS A GUIDE). ML CAPES ABOUT 1000-1200 J/KG OFF THE GFS ALONG WITH 500 MB WINDS PROGGED TO STRENGTHEN TO 60-65 KTS BY 03Z. IF THE CAP BREAKS...SUPERCELLS ALONG THE EASTERN EDGE OF THE CWA POSSIBLE AS SURFACE WINDS BACK SOMEWHAT IN RESPONSE TO SURFACE LOW PRESSURE DEEPENING AS IT MOVE NORTHEAST THROUGH CENTRAL MO. O-3KM HELICITY INCREASES TO 300 M2/S2 ROLLA/SALEM POINT SOUNDING 00-03Z. BY THAT TIME...HOWEVER...SURFACE COOLING MAY ALSO LIMIT SURFACE BASED ACTIVITY BY THAT TIME. ALL-IN-ALL..HAVE MY HIGHEST POPS IN THE EASTERN CWA THIS EVENING AND MENTION SEVERE THREAT IN THE HWO IN THAT SAME AREA. 00Z SOUNDING WILL HELP INDICATE THE DEGREE OF MIDLEVEL COOLING WHICH SHOULD BE UNDERWAY BY THEN. HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY...THEN RETURN FLOW WILL RAPIDLY COMMENCE ONCE AGAIN EARLY MONDAY AS LEE SIDE TROUGHING DEVELOPS OVER THE HIGH PLAINS IN RESPONSE TO ANOTHER SHORTWAVE MOVING INTO THE ROCKIES. INITIALLY...CONDITIONS WILL BE DRY...AND THERE MAY BE A SOMEWHAT ELEVATED FIRE DANGER MONDAY. BELIEVE MODELS ARE A LITTLE FAST IN RETURNING MOISTURE TO THE REGION...BUT MOISTURE RETURN WILL EVENTUALLY BRING RH LEVELS UP LATE MONDAY INTO TUESDAY...ESPECIALLY ALONG THE WESTERN MO STATE LINE. WELL ABOVE NORMAL TEMPERATURES ARE EXPECTED MONDAY AND TUESDAY WITH SOME RECORD WARMTH A GOOD POSSIBILITY. MEDIUM RANGE MODELS HAVING SHOWING SIGNIFICANT TIMING DIFFERENCES...WITH THE 12Z GFS MORE AMPLIFIED AND SOMEWHAT SLOWER WITH NEXT FRONTAL PASSAGE WEDNESDAY. IF MODELS CONTINUE TO TREND THIS WAY...FROPA MAY BE DELAYED... OR PROGRESS SLOWED...AS SOUTHWEST FLOW ALOFT DEVELOPS OVER THE CENTRAL U.S.. FOR NOW STICKING PRETTY CLOSE TO NCEP SOLUTIONS...BUT HAVE EXTENDED RAIN CHANCES INTO ALL OF WEDNESDAY. PRETTY POTENT SYSTEM...ESPECIALLY AS DEPICTED BY THE ECMWF...SO SEVERE WEATHER NOT OUT OF THE QUESTION TUESDAY-WEDNESDAY...BUT A LONG WAY TO GO BEFORE THEN. ANOTHER HIGH BUILDS INTO THE AREA LATE IN THE WEEK. DSA && .AVIATION... FOR THE 00Z TAFS...COLD FRONT JUST ABOUT TO PUSH INTO JLN AT 23Z. MOST OF THE RADAR RETURNS SHOULD BE LOCATED EAST OF THE JLN/SGF FORECAST POINTS BY 00Z AND HAVE NOT INCLUDED ANY MENTION OF PRECIPITATION WITH THIS FORECAST. MAY SEE SOME BROKEN CEILINGS FOR A COUPLE OF HOURS IN SGF AT 3000 TO 4000 FEET HOWEVER AM EXPECTING VFR CONDITIONS REMAINDER OF FORECAST. LINDENBERG && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Nov 5, 4:57 PM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 457 PM CST SAT NOV 5 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 457 PM CST SAT NOV 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS. A FEW STRONG TO SEVERE STORMS WILL DEVELOP AND PRODUCE UP TWO INCH IN DIAMETER HAIL AND DAMAGING WINDS OF 70 MPH. THE BETTER CHANCES FOR SEVERE WEATHER WILL BE OVER THE MISSOURI OZARKS...GENERALLY IN COUNTIES ALONG AND EAST OF A WARSAW TO CASSVILLE THROUGH MIDNIGHT. THE THREAT FOR ISOLATED TORNADOES WILL ALSO EXIST...ESPECIALLY OVER PORTIONS WEST CENTRAL AND CENTRAL MISSOURI THROUGH 10 PM THIS EVENING. DISCUSSION: A COLD FRONT TWILL SHIFT EAST THROUGH THE MISSOURI OZARKS THIS EVENING. A MIDDAY UPPER AIR OBSERVATION INDICATED A STRONG CAP IN PLACE OVER THE AREA DURING THE DAY...BUT AN APPROACHING UPPER LEVEL DISTURBANCE AND INCREASING CONVERGENCE ALONG THE FRONT WILL BREAK THE CAP OVER CENTRAL AND SOUTHERN MISSOURI. INSTABILITY AND VERTICAL WIND SHEAR WILL BE ADEQUATE FOR SEVERE SUPERCELL STORMS ALONG AND JUST AHEAD OF THE FRONT. THE STORMS WILL LIKELY DEVELOP INTO A SQUALL LINE BEFORE EXITING THE EASTERN MISSOURI OZARKS THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA TUESDAY NIGHT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING OVER EASTERN SECTIONS OF THE MISSOURI OZARKS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Nov 5, 3:53 PM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 353 PM CST SAT NOV 5 2005 MOZ055>058-068>071-060400- BENTON-CAMDEN-HICKORY-MARIES-MILLER-MORGAN-PHELPS-PULASKI- 353 PM CST SAT NOV 5 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 841 IN EFFECT UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 8 COUNTIES IN CENTRAL MISSOURI BENTON... CAMDEN... HICKORY... MARIES... MILLER... MORGAN... PHELPS... PULASKI... THIS INCLUDES THE CITIES OF...CAMDENTON...COLE CAMP...ELDON... FORT LEONARD WOOD...HERMITAGE...LAKE OZARK...OSAGE BEACH... ROLLA...VERSAILLES...VIENNA...WARSAW AND WAYNESVILLE. A VIGOROUS UPPER LEVEL STORM SYSTEM WILL APPROACH THE MISSOURI OZARKS LATE THIS EVENING. AS THIS FEATURE APPROACHES A COLD FRONT THAT EXTENDS ACROSS CENTRAL AND WESTERN MISSOURI...STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP. THE POTENTIAL FOR TORNADOES WILL EXIST ACROSS THE LAKE OF THE OZARKS REGION. IN ADDITION TO TORNADOES...HAIL UP TO THE SIZE OF TWO INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 70 MPH...AND DANGEROUS LIGHTNING WILL ACCOMPANY THE MOST SEVERE THUNDERSTORMS. CRAMER
Special weather statement, Nov 5, 5:14 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 514 PM CST SAT NOV 5 2005 MOZ079>083-090>092-094>098-102>106-060400- BARRY-CHRISTIAN-DALLAS-DENT-DOUGLAS-GREENE-HOWELL-LACLEDE- LAWRENCE-OREGON-OZARK-POLK-SHANNON-STONE-TANEY-TEXAS-WEBSTER- WRIGHT- 514 PM CST SAT NOV 5 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 842 IN EFFECT UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 18 COUNTIES IN SOUTH CENTRAL MISSOURI DENT... HOWELL... OREGON... SHANNON... TEXAS... IN SOUTHWEST MISSOURI BARRY... CHRISTIAN... DALLAS... DOUGLAS... GREENE... LACLEDE... LAWRENCE... OZARK... POLK... STONE... TANEY... WEBSTER... WRIGHT... THIS INCLUDES THE CITIES OF...ALTON...AURORA...AVA...BOLIVAR... BRANSON...BUFFALO...CABOOL...CASSVILLE...EMINENCE...FORSYTH... GAINESVILLE...GALENA...HOUSTON...KIMBERLING CITY...LEBANON... MANSFIELD...MARSHFIELD...MONETT...MOUNT VERNON...MOUNTAIN GROVE... NIXA...OZARK...REPUBLIC...ROGERSVILLE...SALEM...SPRINGFIELD... THAYER...THEODOSIA...WEST PLAINS...WILLOW SPRINGS AND WINONA. MOZ055>058-068>071-060400- BENTON-CAMDEN-HICKORY-MARIES-MILLER-MORGAN-PHELPS-PULASKI- 514 PM CST SAT NOV 5 2005 ...TORNADO WATCH 841 REMAINS VALID UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 8 COUNTIES IN CENTRAL MISSOURI BENTON... CAMDEN... HICKORY... MARIES... MILLER... MORGAN... PHELPS... PULASKI... THIS INCLUDES THE CITIES OF...CAMDENTON...COLE CAMP...ELDON... FORT LEONARD WOOD...HERMITAGE...LAKE OZARK...OSAGE BEACH... ROLLA...VERSAILLES...VIENNA...WARSAW AND WAYNESVILLE.
Local storm report, Nov 5, 5:54 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST SAT NOV 05 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL ROCKY MOUNT 38.30N 92.70W
11/5/2005 0.75 INCH MORGAN MO FIRE DEPT/RESCUE
SSLLocal storm report, Nov 5, 6:11 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT SAT NOV 05 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL MACKS CREEK 37.97N 92.98W
11/5/2005 0.75 INCH CAMDEN MO EMERGENCY MNGR
DIME SIZE HAIL COVERING ROAD.
SSLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:07 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 14 min |
| Nov 5, 6:18 PM CST | Severe Thunderstorm Warning | SGF | Dade | 30 min |
| Nov 5, 6:27 PM CST | Severe Thunderstorm Warning | SGF | Barry | 42 min |
| Nov 5, 6:40 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 21 min |
| Nov 5, 6:56 PM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 64 min |
| Nov 5, 7:25 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 24 min |
| Nov 5, 7:53 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 67 min |
| Nov 5, 8:35 PM CST | Severe Thunderstorm Warning | SGF | Ozark | 40 min |
| Nov 5, 8:46 PM CST | Severe Thunderstorm Warning | SGF | Howell, Texas | 59 min |
| Nov 5, 8:59 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 16 min |
| Nov 5, 9:16 PM CST | Severe Thunderstorm Warning | SGF | Ozark | 26 min |
| Nov 5, 9:35 PM CST | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 55 min |
| Nov 5, 9:46 PM CST | Severe Thunderstorm Warning | SGF | Howell | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.